Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 16, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 20, 2005, 5:44 PM CDT for Phelps County, Pulaski County, Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2005, 5:44 PM CDT (22:44 UTC)
- Expired
- Apr 20, 2005, 6:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 353 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 202244 SVRSGF MOC161-169-202345- /O.NEW.KSGF.SV.W.0016.050420T2245Z-050420T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 545 PM CDT WED APR 20 2005 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PULASKI COUNTY IN CENTRAL MISSOURI. PHELPS COUNTY IN CENTRAL MISSOURI. * UNTIL 645 PM CDT. * AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FORT LEONARD WOOD...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...INCLUDING THE TOWNS OF FORT LEONARD WOOD...BEULAH AND EDGAR SPRINGS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3782 9217 3761 9222 3760 9182 3775 9181 $$ BROWNING
4 follow-up statements
000 WWUS53 KSGF 202247 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 546 PM CDT WED APR 20 2005 MOC161-169-202345- /O.CON.KSGF.SV.W.0016.000000T0000Z-050420T2345Z/ PHELPS MO-PULASKI MO- 546 PM CDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI AND PHELPS COUNTIES UNTIL 645 PM CDT... AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FORT LEONARD WOOD...AND MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...INCLUDING THE TOWNS OF FORT LEONARD WOOD AND EDGAR SPRINGS. THIS STORM IS OF SIMILAR INTENSITY TO THE ONE THAT PRODUCED QUARTER SIZED HAIL EARLIER TODAY. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3782 9217 3761 9222 3760 9182 3775 9181 $$ BROWNING
000 WWUS53 KSGF 202257 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 556 PM CDT WED APR 20 2005 MOC161-169-202345- /O.CON.KSGF.SV.W.0016.000000T0000Z-050420T2345Z/ PHELPS MO-PULASKI MO- 556 PM CDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI AND PHELPS COUNTIES UNTIL 645 PM CDT... AT 555 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED NEAR FORT LEONARD WOOD...AND MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...INCLUDING THE TOWNS OF FORT LEONARD WOOD...BEULAH AND EDGAR SPRINGS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HAIL UP TO 1.5 INCHES IN DIAMETER HAS BEEN REPORTED AT FORT LEONARD WOOD WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3782 9217 3761 9222 3760 9182 3775 9181 $$ BROWNING
000 WWUS53 KSGF 202305 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 602 PM CDT WED APR 20 2005 MOC161-169-202345- /O.CON.KSGF.SV.W.0016.000000T0000Z-050420T2345Z/ PHELPS MO-PULASKI MO- 602 PM CDT WED APR 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR PULASKI AND PHELPS COUNTIES UNTIL 645 PM CDT... AT 600 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR DUKE...AND MOVING EAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS COUNTIES...INCLUDING THE TOWNS OF DUKE AND BEULAH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. HAIL UP TO GOLFBALL SIZE HAS BEEN REPORTED IN DUKE WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3782 9217 3761 9222 3760 9182 3775 9181 $$ BROWNING
000 WWUS53 KSGF 202338 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 638 PM CDT WED APR 20 2005 MOC161-169-202348- /O.CAN.KSGF.SV.W.0016.000000T0000Z-050420T2345Z/ PHELPS MO-PULASKI MO- 638 PM CDT WED APR 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR PULASKI AND PHELPS COUNTIES HAS BEEN CANCELLED... AT 634 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3782 9217 3761 9222 3760 9182 3775 9181 $$ BROWNING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:42 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 20, 3:42 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 342 PM CDT WED APR 20 2005 .DISCUSSION... SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... LAST NIGHTS NOCTURNAL MCS ACTUALLY HELD ITS OWN THROUGH THE LATE MORNING HOURS...AND HAS SINCE BEGAN TO REGENERATE A BIT OVER CENTRAL MISSOURI. THIS MCS SHOULD EXIT FAR NORTHEASTERN PORTIONS OF OUR CWA BY AROUND 00Z WITH A TEMPORARY BREAK IN THE PRECIPITATION EXPECTED FOR MUCH OF THE NIGHT. LOW LEVEL JET COULD ENCOURAGE THE DEVELOPMENT OF ANOTHER MESOSCALE CONVECTIVE COMPLEX OVER NEBRASKA THIS EVENING. SHOULD THIS SYSTEM MATERIALIZE ITS NOT OUT OF THE QUESTION THAT IT COULD BEGIN TO TURN MORE SOUTHEASTERLY AND BEGIN TO AFFECT OUR CWA BEFORE SUNRISE AS THE LOW LEVEL JET BEGINS TO VEER AROUND TO THE SOUTHWEST. AS IS THE CASE MORE OFTEN THAN NOT...QUESTIONS LINGER REGARDING CONVECTIVE TIMING AND MODE FOR TOMORROW. IT IS POSSIBLE THAT LEFT OVER CONVECTION FROM TONIGHT COULD BE MEANDERING ACROSS OUR CWA TOMORROW MORNING AND MAYBE EVEN INTO THE AFTERNOON HOURS. ANY CONVECTION OR CONVECTIVE DEBRIS COULD LIMIT DESTABILIZATION AT LEAST INITIALLY TOMORROW AFTERNOON. ASSUMING THAT MORNING CONVECTION DOESNT HAMPER DESTABILIZATION OR ASSUMING THERE IS NO MORNING CONVECTION...THEN STEEP LAPSE RATES ASSOCIATED WITH THE ELEVATED MIXED LAYER WILL OVERSPREAD THE WARM SECTOR WITH MLCAPES POTENTIALLY REACHING 3000 J/KG BY LATE AFTERNOON. THIS MORNINGS MODEL RUN ARE FURTHER SOUTH AND A BIT FASTER WITH THE MID LEVEL SPEED MAX MOVING INTO THE AREA. THIS SPEED MAX WILL HELP ENHANCE SHEAR PROFILES AND GIVEN THE STRONG INSTABILITY POTENTIAL CERTAINLY EXISTS FOR ORGANIZED SEVERE CONVECTION. OF COURSE THIS IS ALL GOING TO DEPEND ON HOW THINGS EVOLVE TONIGHT INTO TOMORROW MORNING. SEVERE THREAT SHOULD DIMINISH BY MID TO LATE EVENING TOMORROW...HOWEVER CONVECTION WILL LIKELY PERSIST THROUGH THE NIGHT TOMORROW AS THE FRONTAL BOUNDARY AND SHORT WAVE MOVE ACROSS THE AREA. GUSTY NORTHWEST WINDS AND MUCH COLDER CONDITIONS ARE EXPECTED IN FRIDAY. COULD BE AN INSTABILITY SHOWER OR TWO...MAINLY OVER NORTHEASTERN PORTIONS OF THE CWA. IZZI LONG TERM (SATURDAY THROUGH WEDNESDAY)... INITIALLY THE FORECAST PROBLEM OVER THE WEEKEND WILL BE WITH LOW TEMPERATURES AND THE POTENTIAL FOR FROST/FREEZE TO OCCUR. MODELS AND OBJECTIVE GUIDANCE CONTINUE TO TREND COLDER WITH TEMPERATURES...AND GIVEN THE AGREEMENT AMONG THE VARIOUS MEDIUM RANGE MODELS AND GFS ENSEMBLES FELT COMFORTABLE LOWERING TEMPERATURES MORE SATURDAY INTO SUNDAY NIGHT. JUST HOW COLD NIGHTTIME LOWS GET WILL DEPEND HIGHLY ON POSITIONING OF THE SURFACE RIDGE...WHICH OBVIOUSLY IS STILL SUBJECT TO CHANGE BETWEEN NOW AND THE WEEKEND. GIVEN THE CURRENT TIMING IN THE MODELS...AGRICULTURAL INTERESTS MAY ACTUALLY DODGE A BULLET THIS WEEKEND WITH THE SURFACE RIDGE WEST OF THE CWA SATURDAY NIGHT AND SOUTHEAST OF THE AREA SUNDAY NIGHT. IF THIS TIMING ENDS UP PANNING OUT PERFECTLY...THEN THE GRADIENT MAY BE TOO STRONG SATURDAY NIGHT FOR WIDESPREAD FROST/FREEZE PROBLEMS. BY SUNDAY...INCREASING WARM AIR ADVECTION SHOULD KEEP PRECLUDE WIDESPREAD FROST/FREEZE THREAT EXCEPT MAYBE IN THE VALLEYS/HOLES IN OUR EASTERN CWA. AGAIN...THIS IS ALL BASED ON CURRENT TIMING IN THE MODELS. IF OUR AREA ENDS UP PARKED UNDER THE RIDGE EITHER SATURDAY NIGHT OR SUNDAY NIGHT THEN THE THREAT OF A WIDESPREAD FROST AND/OR FREEZE WOULD DRAMATICALLY INCREASE. ANOTHER SYSTEM IS THEN PROGGED TO MOVE INTO THE AREA EARLY NEXT WEEK WITH TEMPERATURES REBOUNDING BACK TO NEAR AVERAGE. IZZI && .AVIATION... FOR THE 18Z TAFS...VFR CONDITIONS SHOULD PREVAIL THROUGH THIS TAF CYCLE. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Apr 20, 2:39 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 PM CDT WED APR 20 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 239 PM CDT WED APR 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDELY SCATTERED THUNDERSTORMS WILL AFFECT NORTHEASTERN PORTIONS OF THE OUTLOOK AREA THROUGH EARLY EVENING...MAINLY NORTHEAST OF A VERSAILLES TO SALEM MISSOURI LINE. THE STRONGEST STORMS MAY PRODUCE HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS UP TO 60 MPH. ADDITIONAL THUNDERSTORMS ARE POSSIBLE AFTER 3 AM...MAINLY NORTH AND WEST OF A JOPLIN TO OSAGE BEACH LINE. IF THUNDERSTORMS DO INDEED MAKE IT INTO THE OUTLOOK AREA LATE TONIGHT...THEN ONE OR TWO OF THE STORMS MAY STILL BE STRONG ENOUGH TO PRODUCE GUSTY WINDS AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING OVER PORTIONS OF THE OUTLOOK AREA. THOSE THUNDERSTORMS WOULD LIKELY REMAIN BELOW SEVERE LIMITS. ADDITIONAL THUNDERSTORMS ARE THEN EXPECTED LATE THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND POSSIBLY DAMAGING WINDS. HOWEVER...IF THUNDERSTORMS AND LOW CLOUDINESS FROM MORNING PRECIPITATION LINGERS THROUGHOUT THE AFTERNOON THEN THE SEVERE WEATHER THREAT WOULD BE GREATLY DIMINISHED TOMORROW AFTERNOON AND EVENING. UNSEASONABLY COLD TEMPERATURES ARE EXPECTED OVER THE WEEKEND. DEPENDING ON THE LOCATION OF THE SURFACE HIGH PRESSURE SYSTEM...MORNING LOW TEMPERATURES MAY BE COLD ENOUGH FOR FROST OR POSSIBLY EVEN A FREEZE SATURDAY AND OR SUNDAY NIGHT. FINALLY...THERE IS A CHANCE OF THUNDERSTORMS MONDAY OR TUESDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER NORTHEASTERN PORTIONS OF THE OUTLOOK AREA SHOULD RELAY ANY REPORTS OF HAIL AND DAMAGING WINDS THIS EVENING TO THE NATIONAL WEATHER SERVICE THROUGH NORMAL REPORTING PROCEDURES. IN ADDITION...SPOTTER ACTIVATION MAY BE NEEDED THURSDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) IZZI
In the hours before
Local storm report, Apr 20, 4:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL FORT LEONARD WOOD 37.75N 92.15W
04/20/2005 1.00 INCH PULASKI MO OTHER FEDERAL
JLTLocal storm report, Apr 20, 5:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL FORT LEONARD WOOD 37.75N 92.15W
04/20/2005 0.88 INCH PULASKI MO BROADCAST MEDIA
JLTLocal storm report, Apr 20, 5:17 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL DIXON 38.00N 92.10W
04/20/2005 0.88 INCH PULASKI MO PUBLIC
HAIL CONTINUED FOR 30 MINS. ALSO REPORTS OF CARS DAMAGED
AROUND DIXON DUE TO THE HAIL.
JLTLocal storm report, Apr 20, 5:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 E GOSPEL RIDGE 37.82N 92.15W
04/20/2005 PULASKI MO EMERGENCY MNGR
ON I-44 BETWEEN MILE MARKER 161 & 163 ALL TRAFFIC SLOWED
TO A STOP. ZERO VISIBILITY WITH LOTS OF HAIL FROM PEA TO
QUARTER SIZE. GRAVEL ROADS AND DITCHES
ARE OUT OF THEIR BANKS AND MAKING DRIVING HARD ON ROADWAYS.
JLTLocal storm report, Apr 20, 5:31 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL EDGAR SPRINGS 37.70N 91.87W
04/20/2005 1.00 INCH PHELPS MO PUBLIC
JLTLocal storm report, Apr 20, 5:40 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CDT WED APR 20 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL FORT LEONARD WOOD 37.75N 92.15W
04/20/2005 1.50 INCH PULASKI MO PUBLIC
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 4:17 PM CDT | Flash Flood Warning | SGF | Maries, Miller, Pulaski | 6 hr |
| Apr 20, 5:20 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 20, 5:28 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 62 min |
| Apr 20, 6:04 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 41 min |
| Apr 20, 6:42 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.